... have been on Pristiq for 8 mo. It has helped so much with my pain issues I do not want to go off. This is my only newer med. I have been to dentist, ENT and Gastro drs. I do not want to go off since this drug has helped with burning pain a great deal. Any thoughts would be very appreciated as my food tastes off. THANKS!!
Has anyone had taste issues on 50mg Pristiq? I have a soapy, salty taste?
Question posted by salpal on 18 Sep 2009
Last updated on 1 September 2020 by MooMoo333
I started Pristiq in May 2019. I have a cool feel to my tongue and roof of mouth. It's like someone took a coolant salve and wiped it on my tongue. My food tastes are way off as they are not what I know them to be. It makes me not want to eat. Appetite is down. It did not start right away rather perhaps May of 2020. It has gotten worse. Liquids taste off and so do most foods including salad dressings. The weirder part is my tongue and roof of mouth having this cooling feeling 24/7.
Did this go away for you ???
I looked up side effects on Drugs A to Z and I did not see that being one. Maybe you should consult your physician. I wish you luck.. Sorry I could not have been more helpful..
- Pristiq uses and safety info
- Pristiq information for Healthcare Professionals (includes dosage details)
- Side effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.